Periods during Prostap injections

I wondered if anyone might be able to help. I am currently taking prostap injections. I'm about 3 weeks into the first one and I have started my period (all the same horrible symptoms that relate to pelvic pain and blood during bowel movements because of the location of my endo).

I have taken these injections in the past, but it was over 6 years ago and I can't remember if my periods still happened. It is probably not good to try and compare to them anyway because my endo wasn't as severe on my bowel.

1. I just wondered if anyone else also had a period and all their usual nasty symptoms following that first injection and if it reduced following your second injection?

2. I also still have a bit of a tough spot where the nurse injected the prostap into my abdomen - is this normal to still be able to feel this after 3 weeks?

1 Reply

oldestnewest
  • My understanding is that you get a hormone surge in the first month and it's normal to get a period then, I did (on a different injection but similar thing to prostrap). It should then calm down with the second injection.

You may also like...